# SDR AALA201801029048

- Difficulty date: December 30, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 17,307 hours, 6,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22 LEFT,  MOUNTED EMERGENCY LIGHT FOUND BROKEN.  REPLACED THE EMERGENCY LIGHT ASSY IAW AMM 33-51-18.
